# SDR ASAA0752058

- Difficulty date: September 19, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 3,785 hours, 1,106 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: NC243
- Condition: Migrated
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NLG RETRACT ACTUATOR ATTACH LUG BEARING MIGRATION LEFT OF CENTER OUT OF LIMITS REF EA 3230 01055.  STEP 1 BEARING MIGRATION MEASURES .155 LEFT OF CENTER.  PREVIOUSLY ON DEFERRAL REF L P 6264563.  BEARING MIGRATION CONDITION WAS REPAIRED REF L P 6351796.  BEARING WAS REMOVED AND REPLACED RESWAGED.
